# SDR FDEA200904151305

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,589 hours, 11,642 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AT 170 KIAS,WHEN GEAR LOWERED NOSE GEAR INDICATED  UNSAFE FOR APPROX 15 SECONDS( BOTH GEAR INDICATOR  PANELS) SAFE INDICATION ACCOMPANIED BY GEAR MOVEMENT  /LOCKING SOUNDS.  LUBED GEAR PER MM 12-22-32-0 COMPLED WITH NORMAL NOSE GEAR EXTENSION PER MM 32-31-00-5 (6) TIMES OPS CK NORMAL OK FOR SERVICE. REMOVED JACK.
